# SDR R61A201510260761

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 2,377 hours, 1,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 012067
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,376 hours, 1,729 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE RT AFT EMERGENCY LIGHT BATTERY POWER SUPPLY UNIT FAILED FUNCTIONAL CHECK.  MAINTENANCE R & R AFT EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
